# SDR DALA2025121509138

- Difficulty date: December 13, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 88,886 hours, 21,824 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE LOWER SURFACE OF STR.11L, AT BS 450, LOCATED JUST ABOVE THE CABIN WINDOW.  REPAIRED AREA OF CORROSION ON LOWER SURFACE OF STRINGER 11L BS 450 IAW DELTA ER/A 630629-14 TAG REMOVED. JOB COMPLETE. (1349130)
